# SDR UALA2009042101156

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 51,195 hours, 18,935 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE BELLY SKIN BELOW THE FWD-PIT DOOR.  DETERIORATION COMPLETELY THRU SKIN.  SKIN REPAIR IS COMPLETE, CLOSING UP.  SEALED & PAINTED.
